MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) KIT BD MAX CTGCTV2 US; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) KIT BD MAX CTGCTV2 US; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing with kit bd max ctgctv2 us a false positive result was obtained.Repeat testing was performed and the result was negative.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that discrepant results while using cat 443904 lot 3135908.Customer reports same issue as with case (b)(4).Per customer, the issue is with the ctgctv2 assay.For the one patient, the first run the ct was positive and the re-run the ct was negative.The specimen was vaginal swab.
 
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: d.1 medical device type: mkz, ouy h.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ (ref.443904 ) lot 3135908 was performed by the review of manufacturing records, review of customer¿s data and verification of complaints history.Review of the manufacturing records of the bd ctgctv2 for bd max¿ indicated that lot 3135908 was manufactured according to specifications and met performance requirements.Customer complained about one patient sample that initially gave a ct positive result (in run 1242 position a6) but tested negative when repeated (in run 1246, position b12).Customer provided the two runs (1242 and 1246) from instrument ct2647 for investigation.Manual pcr curve adjudication was performed.Sample from run 1242 position a6 gave a ct positive result, and analysis of the raw pcr curve in fam showed what appears to be late but true amplification of the ct target.No anomaly was observed in the curves.The repeat test, in run 1246, showed flat curves in every channel, without amplification nor any anomaly.Nevertheless, manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.Based on the data and information provided, a sample at or near the limit of detection (lod) or environmental or cross contamination are the most likely causes to explain the customer¿s positive results.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd ctgctv2 for bd max¿ lot 3135908.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd quality will continue to monitor for trends.

Brand Name
KIT BD MAX CTGCTV2 US
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17580715
Report Number1119779-2023-00905
Device Sequence Number8368298
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public00382904439040
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/19/2024
Device Catalogue Number443904
Device Lot Number3135908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown